# SDR UPS02438491

- Difficulty date: May 4, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- LT STA 780 - STA 800 STR 47 STRINGER FOUND WITH CORROSION CRACKED.  STR 47L REPAIRED AS PER SRM 53-10-03 FIG 1.
